# SDR GLBA96245

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPW - FLAP DISAGREEMENT AFTER TAKEOFF.  MAINTENANCE CLEANED FLAP TRACKS AND COULD NOT DUPLICATE PROBLEM.  (M)
